# SDR GTIA9901009

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED B/S REPAIR RT FUSE CRACK IN SHEAR TIE APPRON STATION 940 BETWEEN STRINGER 15/16.  FABRICATED ANGLE DOUBLER PER DC9 IAW SRM 51-10-2 PAGE 1 FIG 2 PER SAMPLE SUPPLIED.  (M)
